# SDR AALA201606259005

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 4,430 hours, 1,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DOES NOT SHOW ARMED ON CIDS PANEL WITH CAUTION LIGHT.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.  DOOR SHOWS ARMED ON CIDS PANEL.
